# SDR DALA2015102206364

- Difficulty date: October 1, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 52,578 hours, 19,645 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Bs 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.07500" PUNCTURE IN FWD CARGO COMPARTMENT FLOOR AT FS 800 AND 20" RT OF CENTER.   REMOVED FLOOR PANEL ADJACENT TO DAMAGE INSIDE PANEL.  ACCOMPLISHED REPAIR IAW ERA 540647-14 MUST BE WITHIN NEXT L-CHECK LIMIT.  ACCOMPLISHED INTERIM REPAIR IAW ERA 540647-14. PLEASE CLOSE THIS MONITOR LOG.  CLOSED LOG AND REMOVED MONITOR INSPECTION.
